Kirkland Signature Ibuprofen Liquid Softgels 200mg, 360 Capsules: Health & Personal Care

Share on:

Price USD:*

Quantity:

Description

Ibuprofen Liquid Softgels 200mg, 360 Capsules, Kirkland Signature Brand " Active Ingredient (in each capsule) - Purpose: Solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID)* - Pain reliever/fever reducer (present as the free acid and potassium salt) *nonsteroidal anti-inflammatory drug Inactive Ingredients: FD&C Blue no. 1, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol."Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Overview